Polynomial approximation with special doubling weights

De Bonis, Maria Carmela and Mastroianni, Giuseppe and Russo, Maria Grazia: Polynomial approximation with special doubling weights. Acta scientiarum mathematicarum, (69) 1-2. pp. 159-184. (2003)

[img] Cikk, tanulmány, mű
math_069_numb_001_002_159-184.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2003
Volume: 69
Number: 1-2
Page Range: pp. 159-184
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 183-184.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15962

Actions (login required)

View Item View Item